# SDR DALA2025030401671

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 35,963 hours, 13,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3816, INTERIOR EMERGENCY LIGHTS AT 3AB, 11ABC AND 15ABC INOP. CORRECTIVE ACTION: REPLACED M2335 BATTERY PACK. (LP 7145042)
